I'm getting crazy ass twitching

In my eyes could this be TD ?

2 Likes

Talk to ur shrink…!!

2 Likes

I misread that :joy::joy:

That doesn’t sound like T.D. sounds like EP symptoms. I had similar stuff when I was on abilify, in my mouth and hands. EP symptoms can appear early on w AP treatment or even at lower doses. Twitching is a common form of it. It tends to go away over time, and if not, will go away once you stop the med so it’s not something to really worry about. But you could always check w a doc to be safe doesn’t hurt.

T.D. isn’t so much twitching but “choreiform” movements we learned in pharmacology recently, a classic warning sign is losing control over your tongue to sort of twisting worm like motions/lip smacking/etc. Shows up pretty much only with long term usage of typical APs or (less commonly) long term high dosage of atypicals.

5 Likes

I have TD and I stick out the tongue all the time.

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.